# SDR USAA2010112492658

- Difficulty date: November 14, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 56,535 hours, 37,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 727E + 10 INCHES, S23L.  REPAIRED FUSELAGE SKIN AT BS 727E + 10 INCHES, S23L IAW B737 SRM 53-00-01 REPAIR 31.
